# SDR VNAA202405130015

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAIL AT STGR 15RH, BTW FS 708.00 TO FS 720.85.  DUE TO NOT ALLOWED DAMAGED ON SIDE SEAT RAIL OF STRG 15RH, BTW FS 677.00 TO FS 720.85 WAS REPLACED PER CRJ900 SRM 53-41-49-101-001-A02 AND CRJ900 AMM 53-00-49 (CONFIG A12)
